# SDR C2XA08RI132

- Difficulty date: September 6, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT DURING CLIMBING OUT, THEY HEARD A SOUND LIKE GEAR WAS STILL DOWN WITH GEAR LEVER UP AND GEAR INDICATION SHOWING UP POSITION. CREW RECYCLE GEAR TWICE AT AIR SPEED UNDER 200 KT, NOISE ONLY SLIGHTLY CHANGED WHEN GEAR WENT UP. FLIGHT CREW AIR RETURNED TO DEPARTURE UNEVENTFULLY.  MX REMOVED AND REPLACED NLG SEQUENCE VALVE , REMOVED AND REPLACED NOSE LANDING GEAR RT DOOR AND THIRD UPPER LOCK BOX PROXIMITY SW.  MX PERFORMED LEAK AND OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (K)
